BibTeX record journals/iandc/OzakiOO12

download as .bib file

@article{DBLP:journals/iandc/OzakiOO12,
  author    = {Katsuhisa Ozaki and
               Takeshi Ogita and
               Shin'ichi Oishi},
  title     = {A robust algorithm for geometric predicate by error-free determinant
               transformation},
  journal   = {Inf. Comput.},
  volume    = {216},
  pages     = {3--13},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.ic.2011.09.007},
  doi       = {10.1016/j.ic.2011.09.007},
  timestamp = {Fri, 12 Feb 2021 22:16:54 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/OzakiOO12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics